Alert archive / Pennsylvania / Tornado Warnings in 2020
Tornado Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Mar 28, 2020, 3:40 PM EDT for Jefferson County, Ohio; Allegheny County, Beaver County, Washington County, Pennsylvania; Brooke County, Hancock County, West Virginia. It was in force for 35 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2020, 3:40 PM EDT (19:40 UTC)
- Expired
- Mar 28, 2020, 4:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Jefferson County, OH, Allegheny County, PA, Beaver County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV
The radar
The Pittsburgh radar (KPBZ), 34 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 3:42 PM EDT | HAIL 2 | Nnw Overlook Hills, OH | TWO REPORTS OF GOLFBALL SIZE HAIL NEAR NORTH OF STEUBENVILLE. ALSO 1 REPORT OF TENNIS BALL |
| Mar 28, 3:49 PM EDT | HAIL 1.75 | Follansbee, WV | |
| Mar 28, 3:51 PM EDT | HAIL 2 | Follansbee, WV | 911 CALL CENTER FOR BROOKE COUNTY REPORTED LARGE HAIL THAT HAS DAMAGED CARS AND SMASHED WINDOWS. |
| Mar 28, 3:52 PM EDT | TSTM WND DMG | Follansbee, WV | TREES ON POWERLINES AROUND FOLLASNBEE. |
| Mar 28, 3:52 PM EDT | HAIL 1.5 | Colliers, WV | |
| Mar 28, 4:04 PM EDT | HAIL 1.75 | Langeloth, PA | VIDEO PROVIDED. |
| Mar 28, 4:06 PM EDT | TSTM WND DMG | Atlasburg, PA | TREES DOWN ON ATLAS CHERRY VALLEY ROAD |
| Mar 28, 4:13 PM EDT | TSTM WND DMG | 1 Wnw Hickory, PA | TREES DOWN ON BURGETTSTOWN ROAD |
| Mar 28, 4:18 PM EDT | HAIL 1.5 | 3 W Weirton, WV | REPORT FROM MPING: PING PONG BALL (1.50 IN.). |
| Mar 28, 4:18 PM EDT | HAIL 2 | Hickory, PA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 1:42 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 885 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 504 m²/s²
- 0-3 km storm-relative helicity
- 719 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
910
WFUS51 KPBZ 281940
TORPBZ
OHC081-PAC003-007-125-WVC009-029-282015-
/O.NEW.KPBZ.TO.W.0001.200328T1940Z-200328T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
340 PM EDT Sat Mar 28 2020
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
East central Jefferson County in east central Ohio...
Northwestern Washington County in southwestern Pennsylvania...
Southwestern Beaver County in western Pennsylvania...
West central Allegheny County in southwestern Pennsylvania...
Northeastern Brooke County in northern West Virginia...
Southeastern Hancock County in northern West Virginia...
* Until 415 PM EDT.
* At 340 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Wintersville, or near Steubenville, moving east at
40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Steubenville around 345 PM EDT.
Weirton, Wellsburg, Toronto, Mingo Junction and Follansbee around
350 PM EDT.
Hooverson Heights around 355 PM EDT.
Avella around 400 PM EDT.
Imperial around 415 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Atlasburg, Slovan, Brentwood, Frankfort Springs, Rockdale, Hanover
Township, Colliers, Sun Valley, Midway and Langeloth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4048 8079 4050 8024 4023 8026 4032 8083
TIME...MOT...LOC 1940Z 272DEG 33KT 4038 8073
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$3 follow-up statements
951
WWUS51 KPBZ 281950
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
350 PM EDT Sat Mar 28 2020
OHC081-PAC003-007-125-WVC009-029-282015-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-200328T2015Z/
Jefferson OH-Washington PA-Beaver PA-Allegheny PA-Brooke WV-
Hancock WV-
350 PM EDT Sat Mar 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR EAST
CENTRAL JEFFERSON...NORTHWESTERN WASHINGTON...SOUTHWESTERN BEAVER...
WEST CENTRAL ALLEGHENY...NORTHEASTERN BROOKE AND SOUTHEASTERN HANCOCK
COUNTIES...
At 349 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Steubenville, moving east at 40 mph.
HAZARD...Tornado and ping pong ball-size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Avella around 400 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Atlasburg, Slovan, Brentwood, Frankfort Springs, Rockdale, Hanover
Township, Colliers, Sun Valley, Midway and Langeloth.
This includes Interstate 376 in Pennsylvania between mile markers 53
and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4048 8072 4050 8024 4023 8026 4031 8077
TIME...MOT...LOC 1949Z 273DEG 33KT 4036 8062
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$592
WWUS51 KPBZ 281959
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
359 PM EDT Sat Mar 28 2020
OHC081-PAC003-007-125-WVC009-029-282015-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-200328T2015Z/
Jefferson OH-Washington PA-Beaver PA-Allegheny PA-Brooke WV-
Hancock WV-
359 PM EDT Sat Mar 28 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
SOUTHEASTERN JEFFERSON...NORTHWESTERN WASHINGTON...SOUTHWESTERN
BEAVER...WEST CENTRAL ALLEGHENY...NORTHEASTERN BROOKE AND
SOUTHEASTERN HANCOCK COUNTIES...
At 359 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Hooverson Heights, or near Avella, moving east at 40
mph.
HAZARD...Tornado and ping pong ball-size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Jefferson, northwestern Washington, southwestern Beaver,
west central Allegheny, northeastern Brooke and southeastern Hancock
Counties, including the following locations... Atlasburg, Slovan,
Frankfort Springs, Rockdale, Hanover Township, Colliers, Sun Valley,
Midway, Langeloth and East Steubenville.
This includes Interstate 376 in Pennsylvania between mile markers 53
and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4048 8057 4050 8024 4023 8026 4030 8066
TIME...MOT...LOC 1959Z 273DEG 33KT 4036 8049
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$893
WWUS51 KPBZ 282014
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
414 PM EDT Sat Mar 28 2020
OHC081-PAC003-007-125-WVC009-029-282024-
/O.EXP.KPBZ.TO.W.0001.000000T0000Z-200328T2015Z/
Jefferson OH-Washington PA-Beaver PA-Allegheny PA-Brooke WV-
Hancock WV-
414 PM EDT Sat Mar 28 2020
...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON...NORTHWESTERN
WASHINGTON...SOUTHWESTERN BEAVER...WEST CENTRAL ALLEGHENY...
NORTHEASTERN BROOKE AND SOUTHEASTERN HANCOCK COUNTIES WILL EXPIRE AT
415 PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging wind remain likely, and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central Ohio...western and southwestern Pennsylvania...and
northern West Virginia.
LAT...LON 4048 8057 4050 8024 4023 8026 4030 8066
TIME...MOT...LOC 2014Z 272DEG 33KT 4036 8032
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 2:13 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Mar 28, 2:13 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 213 PM EDT Sat Mar 28 2020 .SYNOPSIS... Periodic showers and scattered thunderstorms can be expected through tomorrow with the approach and passage of a cold front. && .NEAR TERM /THROUGH TONIGHT/... Surface warm front currently just north of PGH will continue to drift north and serve as the main source of convective initiation the remainder of the afternoon. Substantial breaks in the clouds south of the boundary along with substantial WAA has resulted in around 1500j/kg MLCAPE and with substantial (50kts+) effective shear in place across the region there will be potential for severe weather through the afternoon. The biggest question is for areas south of PGH and whether or not storms will be triggered. There are some subtle waves in low-level wv imagery which could be enough so have issued a convective watch for the vast majority of the forecast area. The primary threat north of the warm front will be hail, and south of the boundary with more dry mid-level air and steep lapse rates there will be an increased wind threat (in addition to hail) with the strongest updrafts. && .SHORT TERM /SUNDAY THROUGH MONDAY/... Activity will diminish later in the evening. The occluded surface front will approach western Ohio late tonight. More showers, and possibly a thunderstorm, will develop ahead of the boundary and push through the entire region Sunday morning. Atmosphere will dry out quickly behind the boundary, allowing for some sunshine to make a much needed return. The main concern for Sunday will be the threat for strong winds behind the front. An impressive wind field will develop on the southeastern flank of the 500 low. Mixing heights rise quickly and instability aloft increases. This will allow for the strong winds aloft to mix down to the surface. Current forecast soundings are hinting that a wind advisory may be needed on Sunday. Temperatures remain well above normal Saturday night and Sunday. Increasing clouds and the risk for a passing shower on Monday with the return of cold advection and northwest flow. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... Building high pressure on Tuesday will promote drier conditions. The next chance for rain will be Wednesday as a disturbance passes to our south. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... Restrictions will be possible into early evening associated with sct thunderstorm activity. .Outlook... Restrictions are likely to continue Sun mrng followed by gusty wind with a Sun cdfnt. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...None. OH...None. PA...None. WV...None. &&
Hazardous weather outlook, Mar 28, 2:02 PM EDT, 1 hour 38 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 202 PM EDT Sat Mar 28 2020 MDZ001-WVZ012-021-509>514-291815- Garrett-Wetzel-Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 202 PM EDT Sat Mar 28 2020 This Hazardous Weather Outlook is for western Maryland and northern West Virginia. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-291815- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest- Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong- Indiana-Washington-Greene-Westmoreland-Westmoreland Ridges-Fayette- Fayette Ridges-Hancock-Brooke-Ohio-Marshall- 202 PM EDT Sat Mar 28 2020 ...SEVERE THUNDERSTORM WATCH 67 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, northwest Pennsylvania, southwest Pennsylvania, western Pennsylvania, northern West Virginia and the northern panhandle of West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Mar 28, 2:23 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
223 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL SLIPPERY ROCK 41.07N 80.06W
03/28/2020 E1.00 INCH BUTLER PA TRAINED SPOTTER
MIX OF DIME AND QUARTER SIZED HAIL
&&
EVENT NUMBER PBZ2000692
MFLocal storm report, Mar 28, 2:29 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
229 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1216 PM HAIL TIMBERLY HEIGHTS 40.91N 79.93W
03/28/2020 E1.00 INCH BUTLER PA SOCIAL MEDIA
PICTURE ON FACEBOOK
&&
EVENT NUMBER PBZ2000693
MFLocal storm report, Mar 28, 2:34 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
234 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM HAIL BESSEMER 40.98N 80.49W
03/28/2020 E1.00 INCH LAWRENCE PA SOCIAL MEDIA
FACEBOOK REPORT OF QUARTER SIZED HAIL WEST OF BESSEMER,
LAWRENCE COUNTY
&&
EVENT NUMBER PBZ2000694
MFLocal storm report, Mar 28, 2:47 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
247 PM EDT SAT MAR 28 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM HAIL 3 S NEW WILMINGTON 41.08N 80.33W
03/28/2020 U1.00 INCH LAWRENCE PA PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Special weather statement, Mar 28, 3:09 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
309 PM EDT Sat Mar 28 2020
OHZ039-048-057-058-281945-
Guernsey-Tuscarawas-Coshocton-Muskingum-
309 PM EDT Sat Mar 28 2020
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL AND GUSTY WIND
WILL AFFECT NORTHWESTERN GUERNSEY...SOUTHEASTERN COSHOCTON...
NORTHEASTERN MUSKINGUM AND SOUTHWESTERN TUSCARAWAS COUNTIES...
At 309 PM EDT, a strong thunderstorm was located over Dresden, or 11
miles southwest of Coshocton, moving northeast at 55 mph.
Wind gusts up to 45 mph and hail up to the size of nickels are
possible with this storm.
Locations impacted include...
Coshocton... Newcomerstown...
West Lafayette... Dresden...
Gnadenhutten... Port Washington...
Conesville... Stone Creek...
Plainfield... Gilmore...
Bakersville...
This includes Interstate 77 in Ohio between mile markers 58 and 75.
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4009 8208 4015 8210 4024 8200 4045 8157
4036 8140 4022 8135 4008 8202
TIME...MOT...LOC 1909Z 243DEG 47KT 4015 8199
BrownSpecial weather statement, Mar 28, 3:17 PM EDT, 23 minutes before
Special Weather Statement National Weather Service Pittsburgh PA 317 PM EDT Sat Mar 28 2020 PAZ013-014-020-281945- Butler-Lawrence-Beaver- 317 PM EDT Sat Mar 28 2020 ...A STRONG THUNDERSTORM CAPABLE OF PRODUCING HAIL WILL AFFECT NORTHEASTERN BEAVER...SOUTHERN LAWRENCE AND NORTHWESTERN BUTLER COUNTIES... At 317 PM EDT, a strong thunderstorm was located near Oakwood, or near New Castle, moving east at 55 mph. Hail up to the size of nickels is possible with this storm. Locations impacted include... New Castle... Butler... Ellwood City... Homeacre-Lyndora... Shanor-Northvue... Meridian... Slippery Rock... Meadowood... Oak Hills... Oakwood... New Castle Northwest... Big Beaver... This includes the following highways... Pennsylvania Turnpike between mile markers 2 and 9. Interstate 79 in Pennsylvania between mile markers 92 and 106. Interstate 376 in Pennsylvania between mile markers 13 and 14. This storm may intensify, so monitor local radio or television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4084 8049 4101 8049 4107 7992 4084 7989 TIME...MOT...LOC 1917Z 269DEG 49KT 4092 8040
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:53 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana | 37 min |
| Mar 28, 11:21 AM EDT | Special Weather Statement | PBZ | Columbiana | 24 min |
| Mar 28, 3:09 PM EDT | Special Weather Statement | PBZ | Coshocton | 36 min |
| Mar 28, 3:18 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson | 42 min |
| Mar 28, 3:29 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 46 min |
| Mar 28, 3:31 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 29 min |
| Mar 28, 4:10 PM EDT | Flash Flood Warning | PBZ | Columbiana, Jefferson | 9 hr |
| Mar 28, 4:14 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont | 46 min |
| Mar 28, 4:19 PM EDT | Flash Flood Warning | PBZ | Columbiana | 3 hr |
| Mar 28, 5:23 PM EDT | Flash Flood Warning | PBZ | Belmont, Harrison | 3 hr |
| Mar 28, 7:09 PM EDT | Areal Flood Warning | PBZ | Columbiana | 3 hr |
| Mar 28, 10:22 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler | 38 min |
| Mar 28, 11:00 AM EDT | Special Weather Statement | PBZ | Armstrong | 45 min |
| Mar 28, 11:42 AM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 48 min |
| Mar 28, 12:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Lawrence, Mercer, Venango | 24 min |
| Mar 28, 12:30 PM EDT | Special Weather Statement | PBZ | Armstrong | 45 min |
| Mar 28, 1:13 PM EDT | Special Weather Statement | PBZ | Mercer | 47 min |
| Mar 28, 1:43 PM EDT | Special Weather Statement | PBZ | Armstrong | 32 min |
| Mar 28, 1:49 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Lawrence, Mercer, Venango | 26 min |
| Mar 28, 2:15 PM EDT | Special Weather Statement | PBZ | Butler | 45 min |
| Mar 28, 2:25 PM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 35 min |
| Mar 28, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 35 min |
| Mar 28, 3:06 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 24 min |
| Mar 28, 3:17 PM EDT | Special Weather Statement | PBZ | Butler, Lawrence | 28 min |
| Mar 28, 3:26 PM EDT | Areal Flood Advisory | PBZ | Armstrong, Butler, Clarion | 3 hr |
| Mar 28, 3:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Beaver, Butler, Westmoreland | 49 min |
| Mar 28, 4:13 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington, Westmoreland | 47 min |
| Mar 28, 4:25 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion, Indiana, Jefferson | 50 min |
| Mar 28, 4:35 PM EDT | Flash Flood Warning | PBZ | Armstrong, Indiana, Jefferson, Westmoreland | 5 hr |
| Mar 28, 4:42 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 48 min |
| Mar 28, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 51 min |
| Mar 28, 5:04 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 41 min |
| Mar 28, 5:38 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 37 min |
Nearby
Tornado Warnings in Pennsylvania, 2020Tornado Warnings in West Virginia, 2020Tornado Warnings in Ohio, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.